# SDR QXEA200500936

- Difficulty date: May 9, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Scratched
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - NOSE LANDING GEAR PISTON ASSEMBLY HAS SEVERAL SCRATCHES AFT FACE OF CHROME.  REPAIRED IAW HORIZON AIR EA R-32-188 AND REO 670-32-21-0051.
